# SDR CAL960060

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99763
- Make and model: Boeing 727227
- Aircraft serial: 20772
- System (JASC): 3340 · Exterior Lighting
- Part: Harness
- Condition: Out Of Position
- Location: Nlg Ww
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 8950 - THE 'NOSE GEAR DOOR' ANNUNCIATOR LIGHT ON SECOND OFFICER'S PANEL AND THE FORWARD PANEL DOOR WARNING LIGHT ILLUMINATED AFTER GEAR WAS RETRACTED DEPARTING IAH.  THE AIRCRAFT HAD A HISTORY OF PROBLEMS WITH THE NOSE GEAR DOOR WARNING LIGHT.  GEAR WAS CYCLED, BUT THE LIGHT REMAINED ILLUMINATED.  ACFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NLG TAXI LIGHT HARNESS INTERFERING WITH THE DOORS.  THE HARNESS WAS REPOSITIONED.  IN ADDITION, THE DOORS AND CABLES WERE ADJUSTED IAW MM 32-21-1, PAGE 501.  THE GEAR WAS OPERATED SEVERAL TIMES WITH NO DEFECTS NOTED.  (X)
